BOSTON (CBS) — Dr. Mallika Marshall is answering your coronavirus vaccine-related medical questions. If you have a question, email her or message her on Facebook or Twitter.

Dr. Mallika is offering her best advice, but as always, consult your personal doctor before making any decisions about your personal health.

Linda from Framingham writes, “I am 72 years old and received my Moderna vaccines very early in the vaccine process because I am a First Responder. I am over 6 months past my last vaccine. Should I be nervous around unvaccinated and unmasked people?”

I don’t think so. Not yet. There is evidence that the current vaccines last at least 6 months but probably considerably longer. We may all need a booster shot at some point, but probably not for at least several months.

Deborah asks, “I was wondering why does the second shot of the COVID vaccine makes you feel sicker?”

The first shot tends to “prime” your immune system to recognize the spike protein of the coronavirus, so that when you get your second shot, your immune system is ready to attack it, which is what causes the side effects. Some people get side effects after the first shot and some people don’t get any side effects even after the second dose. It’s hard to predict who will develop side effects and which ones they’ll have.

John says, “I have had both AstraZeneca vaccine shots. I am now thinking of getting the Moderna or Pfizer shot. How long should I wait before getting either one of those shots?”

You do not need to get another vaccine at this time. You have already had two doses of the AstraZeneca vaccine. At some point, a booster shot will likely be needed, probably within a year of your initial vaccine. Studies are currently underway to see whether it’s safe and effective to get a booster shot from a different manufacturer than what you got the first time around. Stay tuned.

Ron asks, “I have been taking daily baby aspirin for more than one year on doctor’s orders because of a previous blood clot. I have had two doses of the Moderna vaccine. Has taking aspirin blunted in any way the effectiveness of the vaccine?”

It is unlikely that taking a daily aspirin will interfere with the effectiveness of the vaccine. Congratulations on being vaccinated!

Dr. Mallika Marshall